I spoke to the emergency room doctor about my thyroid test
today and it is normal. Also he did some research and
found out that the blood pressure medication I'm taking causes
cold extremities as well as tiredness and a host of other
side effects. It explains my extreme cold hands and
feet. It also explains my tiredness. I thought
my tiredness was Hep C related and it may be to some extent.
However taking this medication doesn't help the problem.
I also found out that if someone
has Hep C they should avoid my particular blood pressure medication.
I was taking Atenolol, 25 mgs per day.
I don't have a problem with high blood pressure, but my father
had 2 heart attacks by the time he was my age, so she wanted
me to go on it. I very reluctantly did.
I also have a past history of asthma, and should have not
been put on that medicine as it can cause attacks. The
doctor should have known this. This is information that
you may be able to pass.
I should be getting my ferritin and iron test results from
my regular liver doctor which I had taken on last Monday.
I took 2000 mgs of IP6 for a month as well as vitamin
B1 (thiamin) which also takes out iron at 300 mgs per day
and had a drink made out of lemon (the whole lemon) and virgin
olive oil which is supposed to leech out all toxic metals
out of your blood stream.
More information I have learned in the last month.
Bottom line... a drug a doctor prescribed caused me some very
uncomfortable days and evenings and hopefully no other damage
to any organs.
Thanks again for your feedback. It is greatly appreciated.